Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
19 p, 735.7 KB Limit cycles for a class of fourth-order autonomous differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation . . . . x − (λ + µ). . . x + (1 + λµ)¨x − (λ + µ) ˙x + λµx = εF(x, x,˙ x, ¨. [...]
2012
Electronic Journal of Differential Equations, Vol. 2012 Núm. 22 (2012) , p. 1-17  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.